# SDR BKEA2014122801

- Difficulty date: December 28, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N67WG
- Make and model: Emb EMB-505
- Aircraft serial: 0053
- Aircraft time: 1,728 hours, 1,114 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 420, ON PDF 1 ALTITUDE FAIL RED X WAS NOTED, FOLLOWED BY THE WHOLE PDF RED X INDICATION.  SHORTLY THEREAFTER, THE CREW NOTED AHRS 1 FAIL, FOLLOWED BY THE ASSOCIATED AUTOPILOT & YAW DAMP FAIL INDICATIONS.  RETURNED WHERE MX SWAPPED THE PDF 1 WITH THE MFD & CONDUCTED A CMC DOWNLOAD.  NO FAULT CODES WERE NOTED & SYSTEMS WERE OPERATING NORMALLY.  ACFT WAS RETURNED TO SERVICE & HAS MADE 2 FLIGHTS WITH NO FAIL CODES.
